Never Take Turmeric With Any of These Medications
One of the most wanted natural remedies nowadays is thought to be the turmeric. It has often been used as a natural home remedy. But also, this spice can find its way into the culinary world as well as the medicinal one.
However, the turmeric does come along with a couple of side effects, especially if it is consumed by people who are taking certain medications while consuming the turmeric at the same time.
This is why, the next time you think that the turmeric is a good idea make sure you are not also taking some of the medications we are going to provide you with just below. The turmeric is proven to be quite healthy for the human organism and is able to prevent colds, flu, viruses and inflammation in a short period of time.
So, the reason why the turmeric is so beneficial is because of the curcumin, which is a compound found in the turmeric and is quite beneficial for the human. This is a compound that contains anti inflammatory, anti thrombotic, anti carcinogenic and antioxidant qualities, which actually keep the body operative and very strong.
The turmeric has found its place in the alternative medicine and those people who do not enjoy taking over the counter drugs usually turn to this amazing product to get some help.
However, some people use the turmeric as a treatment but still combine it with some drugs in order to enhance the effects.
This is why it is particularly smart to know when not to combine these two and steer as far as possible from any side effects and health risks. Take it as an example that the turmeric represents a natural anti thrombotic remedy, so some blood thinning medicines, such as warfarin, aspirin, coumadin, plavix are all out of the question.
If a person takes these two different products at the same time, then the possibility of bleeding out is highly possible.
Some other drugs that do not mix well with the turmeric are blood sugar reducing drugs. This is mostly happening because if you combine these two products you will get an increase in the blood sugar levels in your body.
Other than this, there have been plenty of people who have also experienced anxiety, impaired vision, delirium, poor cognitive function as well as distraught.
At some times the turmeric can even cause an allergic reaction. Some of the symptoms of this are shortness of breath, hives and rashes. Make sure you also keep in mind that the turmeric should never be combined with drugs which are used to decrease the acid in the stomach.
If this happens to you, you will experience bloating, stomach aches, nausea and esophagus issues. In these cases, the drugs you definitely need to avoid are omeprazole, cimetidine (or tagamet), rantidine (or zantac), famotidine (or pepcid).
This is why you definitely need to stay educated and learn all about the benefits as well as the risks of the turmeric, especially when it is combined with some other drugs. You definitely need to balance out these two, or in order to preserve your health, pick one and stick to that.